# SDR FDEA201605251733

- Difficulty date: May 25, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 70,207 hours, 26,086 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THREE TIMES DURING FLIGHT WE SMELLED AN ACRID ELEC BURNING SMELL.  NO SMOKE NOTED & UNABLE TO ISOLATE.  FIRST OFFICER ALWAYS SMELLED IT FIRST.  ALWAYS WENT AWAY IN 1 MIN.  NO SMELL IN COURIER AREA.  IAW FIM 21-00 PROC 4, SINCE FAULT CAN'T BE DUPLICATED & ALL ELEC PANELS HAVE BEEN INSPECTED, IN PREVIOUS UPDATED, SUSPECT LT RECIRC FAN MAY HAVE BEEN OVERHEATING.  R & R LT RECIRC FAN PRECAUTIONARY IAW AMM 21-25-01-4.  OPERATIONS CHECKED GOOD, NO FUMES OR DEFECTS NOTED.  FAN OFF PN 645705-3, SN 45-211, FAN ON PN 645705-3 & SN 102-86.
